Have you been exercising or working out lately and wondering if your favorite supplement, creatine, is causing your hair to fall out? We're spilling the deets.
First things first, what even is creatine? Creatine is a compound which occurs naturally in the body. Creatine helps to produce energy during high-intensity exercise. It's also a super popular supplement among athletes and gym-goers as it can increase muscle strength and endurance.
Now, let's get to the million-dollar question, does creatine actually cause hair loss? Currently, there is no conclusive evidence to suggest that it does. Some people have reported hair loss as a side effect of creatine supplementation, but there is currently no scientific evidence to support this claim.
Hair loss can have many causes, including genetics, hormonal imbalances, medications, and underlying medical conditions. While creatine supplementation has been associated with changes in hormone levels, particularly testosterone, these changes are generally considered to be within normal ranges and not likely to cause hair loss.
It's important to note that hair loss can also be a side effect of other supplements, such as steroids or prohormones, which can have more significant effects on hormone levels. If you are experiencing hair loss and are concerned that a supplement may be the cause, it's always best to speak with a healthcare professional.
So, to sum it up, while creatine supplementation has not been conclusively linked to hair loss, it's always a good idea to speak with a healthcare professional if you are experiencing any concerns.